# SDR AALA20031458

- Difficulty date: December 21, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT LOWER RETAINING STRAP BROKEN. REPLACED AFT EMERGENCY FLASHLIGHT SHIELD. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
